MALASPINA, FRANCESCO

MALASPINA, FRANCESCO  

Dipartimento di Scienze Matematiche  

013146  

Mostra records
Risultati 1 - 20 di 47 (tempo di esecuzione: 0.04 secondi).
Citazione Data di pubblicazione Autori File
Primi passi nella topologia / Ferrarotti, Massimo; Malaspina, Francesco. - STAMPA. - (2023), pp. 1-212. 1-gen-2023 Ferrarotti MassimoMalaspina Francesco -
Rank two bundles on P^n with isolated cohomology / Malaspina, F.; Rao, A. P.. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 55:5(2023), pp. 2493-2504. [10.1112/blms.12877] 1-gen-2023 Malaspina, F. + Bulletin of London Math Soc - 2023 - Malaspina - Rank two bundles on Pn mathbf P n with isolated cohomology-2.pdf
Ulrich bundles of arbitrary rank on Segre-Veronese varieties / Malaspina, F.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 625:(2023), pp. 46-65. [10.1016/j.jalgebra.2023.02.029] 1-gen-2023 F. Malaspina Segre-Veronese.pdfSegreVer2.pdf
H-instanton bundles on three-dimensional polarized projective varieties / Antonelli, V.; Malaspina, F.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 598:15(2022), pp. 570-607. [10.1016/j.jalgebra.2022.01.033] 1-gen-2022 Antonelli V.Malaspina F. H-instanton.pdfHinstanton arxiv.pdf
Instanton Bundles on the Blowup of the Projective 3-Space at a Point / Casnati, Gianfranco; Coskun, Emre; Genc, Ozhan; Malaspina, Francesco. - In: MICHIGAN MATHEMATICAL JOURNAL. - ISSN 0026-2285. - STAMPA. - 70:4(2021), pp. 807-836. [10.1307/mmj/1601625614] 1-gen-2021 Casnati, GianfrancoGenc, OzhanMalaspina, Francesco + Michigan.pdf
Non-Ulrich representation type / Faenzi, Daniele; Malaspina, Francesco; Sanna, Giangiacomo. - In: ALGEBRAIC GEOMETRY. - ISSN 2214-2584. - STAMPA. - 8:4(2021), pp. 405-429. [10.14231/AG-2021-012] 1-gen-2021 Malaspina, Francesco + AG-Non Ulrich.pdf
Instanton bundles on the flag variety F(0,1,2) / Malaspina, Francesco; Marchesi, Simone; Pons-Llopis, Juan Francisco. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - 20:4(2020), pp. 1469-1505. [10.2422/2036-2145.201801_003] 1-gen-2020 Malaspina, FrancescoPons-Llopis, Juan Francisco + 07_Malaspina_etal.pdf
Instanton bundles on the Segre threefold with Picard number three / Antonelli, V.; Malaspina, F.. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 293:6(2020), pp. 1026-1043. [10.1002/mana.201900190] 1-gen-2020 Antonelli V.Malaspina F. Instanton3P1.pdfINSTANTON BUNDLES ON THE SEGRE THREEFOLD.pdf
Ulrich bundles on the degree six Segre fourfold / Malaspina, F.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 553:(2020), pp. 154-174. [10.1016/j.jalgebra.2020.01.026] 1-gen-2020 Malaspina, F. UlrichP2P2.pdfP2P2.pdf
aCM sheaves on the double plane / Ballico, E.; Huh, S.; Malaspina, F.; PONS LLOPIS, JUAN FRANCISCO. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 372:3(2019), pp. 1783-1816. [10.1090/tran/7627] 1-gen-2019 Malaspina, F.PONS LLOPIS, JUAN FRANCISCO + tran7627.pdfTrans.Am.Mat.Soc.pdf
Ulrich bundles on smooth projective varieties of minimal degree / Aprodu, M.; Huh, S.; Malaspina, F.; PONS LLOPIS, JUAN FRANCISCO. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 147:12(2019), pp. 5117-5129. [10.1090/proc/14640] 1-gen-2019 Malaspina, F.PONS LLOPIS, JUAN FRANCISCO + procAMS19.pdf
Weighted Castelnuovo–Mumford regularity and weighted global generation / Malaspina, F.; Sankaran, G. K.. - In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS. - ISSN 0219-4988. - 18:02(2019), pp. 1-15. [10.1142/S0219498819500282] 1-gen-2019 Malaspina, F. + -
Cohomological property of vector bundles on biprojective spaces / Malaspina, Francesco; Miyazaki, Chikashi. - In: RICERCHE DI MATEMATICA. - ISSN 0035-5038. - 67:2(2018), pp. 963-968. [10.1007/s11587-018-0355-2] 1-gen-2018 Malaspina, Francesco + Mal-Miyazaki2018.pdf
Rank two aCM bundles on the del Pezzo fourfold of degree 6 and its general hyperplane section / Casnati, Gianfranco; Faenzi, Daniele; Malaspina, Francesco. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 222:3(2018), pp. 585-609. [10.1016/j.jpaa.2017.04.021] 1-gen-2018 CASNATI, GIANFRANCOMALASPINA, FRANCESCO + ACM4fold.pdf
Monads and Qregularity of odd and even instantons bundles on quadric hypersurfaces / Malaspina, Francesco. - In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS. - ISSN 0219-4988. - 16:4(2017). [10.1142/S0219498817500803] 1-gen-2017 MALASPINA, FRANCESCO -
Rank two aCM bundles on the del Pezzo threefold of degree 7 / Casnati, Gianfranco; Filip, Matej; Malaspina, Francesco. - In: REVISTA MATEMATICA COMPLUTENSE. - ISSN 1139-1138. - 30:1(2017), pp. 129-165. [10.1007/s13163-016-0213-2] 1-gen-2017 CASNATI, GIANFRANCOMALASPINA, FRANCESCO + Complutense.pdfCasnati2017_Article_RankTwoACMBundlesOnTheDelPezzo.pdf
Surfaces of minimal degree of tame representation type and mutations of Cohen-Macaulay modules / Faenzi, Daniele; Malaspina, Francesco. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 310:(2017), pp. 663-695. [10.1016/j.aim.2017.02.007] 1-gen-2017 MALASPINA, FRANCESCO + AdvMath.pdf
Dio e l’ipercubo Itinerario matematico nel cristianesimo / Malaspina, Francesco. - (2016). 1-gen-2016 MALASPINA, FRANCESCO -
Globally generated vector bundles on complete intersection Calabi–Yau threefolds / Ballico, Edoardo; Huh, Sukmoon; Malaspina, Francesco. - In: ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS. - ISSN 1095-0761. - STAMPA. - 20:5(2016), pp. 1125-1166. [10.4310/ATMP.2016.v20.n5.a6] 1-gen-2016 MALASPINA, FRANCESCO + -
Globally generated vector bundles on P1×P1×P1 with low first Chern classes / Ballico, E.; Huh, S; Malaspina, Francesco. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 450:(2016), pp. 487-521. [10.1016/j.jalgebra.2015.11.021] 1-gen-2016 MALASPINA, FRANCESCO + -